RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 3(25), Pages 215–216 (Mi umn8719)  

Mathematical Events in the USSR
Doctor's theses

Investigations on the problem of type for a simply-connected Riemann surface

L. I. Volkovyskii


Full text: PDF file (293 kB)

Bibliographic databases:

Document Type: Thesis

Citation: L. I. Volkovyskii, “Investigations on the problem of type for a simply-connected Riemann surface”, Uspekhi Mat. Nauk, 3:3(25) (1948), 215–216

Citation in format AMSBIB
\Bibitem{Vol48}
\by L.~I.~Volkovyskii
\paper Investigations on the problem of type for a~simply-connected Riemann surface
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 3(25)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn8719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27857}


Linking options:
  • http://mi.mathnet.ru/eng/umn8719
  • http://mi.mathnet.ru/eng/umn/v3/i3/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:165
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019